Common fixed points for multivalued mappings in ordered partial metric space

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In the present work, we establish some common fixed point results for a pair of weakly isotone increasing set-valued mappings in a ordered complete partial metric space.


  • Keywords


    Multivalued operators; Ordered complete partially metric space; Common fixed point.

  • References


      [1] I. Altun, F. Sola, H. Simsek, Generalized contractions on partial metric spaces. Topol. Appl. 157, 2778-2785 (2010).

      [2] H. Aydi, M. Abbas, C. Vetro, Partial Hausdorff metric and Nadlers fixed point theorem on partial metric spaces. Topol. Appl. 159, 3234-3242 (2012).

      [3] C. Di Bari, M. Milojevic, S. Radenovic, P. Vetro, Common fixed points for self-mappings on partial metric spaces. Fixed Point Theory Appl, 2012, 2012: 140.

      [4] B.C. Dhage, D. O'Regan, R.P. Agarwal, Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces, J. Appl. Math. Stochastic Anal. 16 (2003) 243-248.

      [5] A. Erduran, Common fixed point of g- approximative multivalued mapping in orderred partial metric space. Fixed Point Theory and Applications. 2013 doi:10.1186/1687-1812-2013-36.

      [6] S. Hong, Fixed points of multivalued operators in ordered metric spaces with applications. Nonlinear Anal., 72 (2010),

      3929-3942.

      [7] D. Ilic, V. Pavlovic, V.Rakocevic, Some new extensions of Banach's contractions principle in partial metric spaces. Appl Math Lett, 2011, 24: 1326-1330.

      [8] D. Ilic, V. Pavlovic, V. Rakocevic, Extensions of Zamfirescu theorem to partial metric spaces. Math Comput Model, 2012, 55: 801-809.

      [9] Z. Kadelburg, H. K. Nashine, S. Radenovic, Fixed point results under various contractive conditions in partial metric spaces. RASCAM, 2013, 107(2): 241-256.

      [10] S. G. Matthews, Partial metric topology. In: Proceedings of the 8th Summer Conference on General Topology and Applications. Ann. New York Acad. Sci. 728, 183-197 (1994).

      [11] H. K. Nashine, Z. Kadelburg, S. Radenovic, J. K. Kim, Fixed point theorems under Hardy-Rogers weak contractive conditions on 0-complete ordered partial metric spaces. Fixed Point Theory Appl. 2012, 180 (2012). doi:10.1186/1687-1812-2012-180.

      [12] H. K. Nashine, Z. Kadelburg , S. Radenovic, Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces. Math Comput Model, 2013, 57(9/10): 2355-2365.

      [13] S. Oltra, O. Valero, Banach's fixed point theorem for partial metric spaces. Rend Istit Math Univ Trieste, 2004, 36: 1726 .


 

View

Download

Article ID: 4233
 
DOI: 10.14419/ijamr.v4i2.4233




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.